MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00005053-198209000-00009

Медицинская библиотека · The Journal of nervous and mental disease · 1982

Amphetamine abuse and transsexualism.

Lothstein L M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The serendipitous findings of an unusual case of self-labeled transsexualism and amphetamine abuse are presented. The patient, a white male, reported transsexual episodes only after intravenous injection of metamphetamines. At all other times, he considered himself masculine and never entertained cross-gender fantasies or wishes for sex reassignment surgery. Hypotheses are raised which suggest a possible neurochemical explanation for this man's transsexual episodes.

Для цитирования: Lothstein L M. Amphetamine abuse and transsexualism.. The Journal of nervous and mental disease. 1982. DOI: 10.1097/00005053-198209000-00009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.